Science China Mathematics

, Volume 54, Issue 2, pp 243–256

Existence and asymptotic properties of solutions to elliptic systems involving multiple critical exponents

Articles

Abstract

This paper is concerned with a singular elliptic system, which involves the Caffarelli-Kohn-Nirenberg inequality and multiple critical exponents. By analytic technics and variational methods, the extremals of the corresponding bet Hardy-Sobolev constant are found, the existence of positive solutions to the system is established and the asymptotic properties of solutions at the singular point are proved.

Keywords

elliptic system nontrivial solution critical exponent variational method 

MSC(2000)

35B33 35J60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsSouth-Central University For NationalitiesWuhanChina
  2. 2.School of Mathematics and StatisticsCentral China Normal UniversityWuhanChina

Personalised recommendations